Alert archive / Louisiana / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 41, NWS Lake Charles, LA

April 27, 20155 parishes in Louisiana

NWS Lake Charles, LA issued this severe thunderstorm warning at Apr 27, 2015, 3:43 PM CDT for 5 parishes in Louisiana. It was in force for 47 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 27, 2015, 3:43 PM CDT (20:43 UTC)
Expired
Apr 27, 2015, 4:30 PM CDT
In force
47 min
Issued by
NWS Lake Charles, LA
Area
Storm-based polygon

Counties Acadia Parish, LA, Allen Parish, LA, Evangeline Parish, LA, Jefferson Davis Parish, LA, Saint Landry Parish, LA

The radar

The Lake Charles radar (KLCH), 69 km from the middle of the area, began a volume at 20:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 27, 3:45 PM CDTHAIL 11 S Kinder, LA
Apr 27, 3:51 PM CDTHAIL 0.252 N Kinder, LA
Apr 27, 3:58 PM CDTHAIL 0.88Elton, LA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 12:00Z, 8.7 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 12:00Z on 2015-04-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2462 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 12:00Z on 2015-04-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 189 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2462 J/kg
Mixed-layer CIN
-33 J/kg
Mixed-layer LCL
722 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
189 m²/s²
0-3 km storm-relative helicity
364 m²/s²
Significant tornado parameter
6.1
Supercell composite
23.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

958 
WUUS54 KLCH 272043
SVRLCH
LAC001-003-039-053-097-272130-
/O.NEW.KLCH.SV.W.0041.150427T2043Z-150427T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LAKE CHARLES LA
343 PM CDT MON APR 27 2015

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES  HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN JEFFERSON DAVIS PARISH IN SOUTHWESTERN LOUISIANA...
  WEST CENTRAL ST. LANDRY PARISH IN CENTRAL LOUISIANA...
  SOUTHWESTERN EVANGELINE PARISH IN CENTRAL LOUISIANA...
  NORTHWESTERN ACADIA PARISH IN SOUTHWESTERN LOUISIANA...
  SOUTHEASTERN ALLEN PARISH IN SOUTHWESTERN LOUISIANA...

* UNTIL 430 PM CDT

* AT 343 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED OVER
  KINDER...AND MOVING EAST AT 45 MPH.

* LOCATIONS IMPACTED INCLUDE...
  EUNICE...MAMOU...KINDER...BASILE...OBERLIN...ELTON...FENTON...
  REDDELL...HARMONY...PINE ISLAND...BOND...DURALDE AND LEBLANC.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

&&

LAT...LON 3047 9236 3029 9293 3060 9298 3064 9298
      3075 9243
TIME...MOT...LOC 2043Z 253DEG 38KT 3045 9288 

$$

RUA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 27, 2:40 PM CDT, 1 hour 3 minutes earlier.

Area forecast discussion, Apr 27, 2:40 PM CDT, 1 hour 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
240 PM CDT MON APR 27 2015

.DISCUSSION...
QUITE THE ACTIVE WX PATTERN CONTINUES...WITH THIS MORNING'S
MASSIVE MCS & ASSOCIATED SQUALL LINE LONG GONE...WITH NEW TSRA
DEVELOPING ACROSS THE REGION THIS AFTERNOON. SO FAR...MOST HAVE STAYED
BELOW SEVERE LIMITS...BUT NOW JUST BEGINNING TO GET A FEW SVR HAIL
REPORTS WITH CELLS ACROSS INLAND SE TX/W LA. ADDITIONAL SVR TSTM
COULD OCCUR AT ANY GIVEN MOMENT AS THE ATMOSPHERE WILL CONTINUE
TO BECOME MORE UNSTABLE LATER THIS AFTERNOON AND EVENING.

WITH THE ONGOING ACTIVITY AND EXPECTED ADDITIONAL DEVELOPMENT THIS
EVENING AND OVERNIGHT...EXTENDED THE FLOOD WATCH THROUGH 7 AM TUE
MORNING. WHAT TO EXPECTED LATER THIS EVENING...NAM12 & HRRR
GUIDANCE SHOWS ANOTHER POSSIBLE MCS DEVELOPING ACROSS TX AHEAD OF
THE SFC LOW TO MOVE ESE TOWARDS...YOU GUESSED IT...SE TX BY 10
PM-MID...AND SPREADING E ACROSS C AND SC BETWEEN MID AND 4 AM TUE
MORNINGS. TIMING SUBJECT TO CHANGE IF SYSTEM SPEEDS UP...BECOMES
SVR EARLIER...ETC.

A CHANCE OF SHRA/TSRA WILL REMAIN THROUGH TUE AFTERNOON...AS THE
UPPER LEVEL COLD LOW MOVES OVER THE REGION WITH CONTINUED INSTABILITY
ALOFT. BY TUE AFTERNOON...COOLER AND DRIER AIR WILL EVENTUALLY PUT
AN END TO THE SVR WX AND PRECIP...AND EXPECTED TO REMAIN PRECIP
FREE THROUGH NEXT WEEKEND. FOR WED & THU...EXPECTED LOWS IN THE
LOWER 50S...AND HIGHS IN THE 70S. BY FRI INTO THE WEEKEND...A
SLOW WARMING TREND WILL CONTINUE.

DML

&&

.MARINE...
MODERATE TO STRONG EASTERLY FLOW IS EXPECTED TO PERSIST THIS
AFTERNOON AS THE PRESSURE GRADIENT REMAINS ELEVATED AHEAD OF A
DEVELOPING SURFACE LOW. FOR THIS...SCA ISSUED FOR THE REMAINDER OF
THE DAY INTO TUE. THUNDERSTORM CHANCES WILL CONTINUE AS A SERIES
OF UPPER LEVEL DISTURBANCES MOVES ACROSS THE REGION. SOME OF THESE
STORMS WILL BE CAPABLE OF BECOMING SEVERE...WITH STRONG
WINDS...WATERSPOUTS...HAIL...AND DANGEROUS CLOUD TO WATER
LIGHTNING. A SURFACE LOW WILL DEVELOP OVER TEXAS AND MOVE ACROSS
THE REGION TONIGHT...DRAGGING A COLD FRONT THROUGH THE COASTAL
WATERS. THIS WILL BRING AN END TO RAIN CHANCES...AND RESULT IN A
MODERATE TO STRONG NORTHERLY FLOW TUESDAY AND WEDNESDAY. WITH THE
STRONG OFFSHORE FLOW EXPECTED AFTER THE FRONT...SCA WILL CONTINUE
INTO WED.

DML

&&

.PRELIMINARY POINT TEMPS/POPS...
AEX  60  66  50  70 /  80  30  10  10
LCH  65  74  52  73 /  70  20  10  10
LFT  67  75  53  70 /  80  30  10  10
BPT  64  73  51  74 /  60  20  10  10

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR LAZ027>033-041>045-
     052>055-073-074.

TX...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR TXZ180-201-215-216-
     259>262.

GM...SMALL CRAFT ADVISORY UNTIL 7 PM CDT WEDNESDAY FOR GMZ450-452-455-
     470-472-475.

     SMALL CRAFT EXERCISE CAUTION THROUGH TUESDAY MORNING FOR GMZ430-
     432-435.

&&

PUBLIC...08
Hazardous weather outlook, Apr 27, 6:02 AM CDT, 9 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAKE CHARLES LA
602 AM CDT MON APR 27 2015

LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262-
281115-
VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY-
CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN-
VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON-
EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER-
NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON-
602 AM CDT MON APR 27 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST
CENTRAL LOUISIANA...EAST CENTRAL TEXAS AND SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

A LINE OF STRONG TO SEVERE THUNDERSTORMS IS FORECAST TO CONTINUE
PROGRESSING EASTWARD THROUGH THE REGION THIS MORNING. DAMAGING
WINDS...LARGE HAIL...AND TORNADOES WILL BE POSSIBLE WITH THESE
THUNDERSTORMS. ON ITS PRESENT SPEED...THE LEADING EDGE OF THIS
LINE WILL REACH THE SABINE RIVER AROUND 630 AM...THE LAKE CHARLES
AREA BY 700 AM...ALEXANDRIA BY 730 AM...AND THE LAFAYETTE AREA BY
8 AM.

IN ADDITION TO THE RISK OF SEVERE WEATHER...LOCALLY HEAVY
RAINFALL IS ALSO POSSIBLE. A FLASH FLOOD WATCH IS IN EFFECT UNTIL
7 PM FOR THE ENTIRE AREA.

ANOTHER ROUND OF THUNDERSTORMS MAY DEVELOP LATER THIS AFTERNOON
AND EVENING...POSING ANOTHER RISK OF SEVERE WEATHER AND A
CONTINUED RISK OF LOCALLY HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTER ACTIVATION IS REQUESTED TODAY.

GMZ430-432-435-450-452-455-470-472-475-281115-
SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
602 AM CDT MON APR 27 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST
GULF OF MEXICO.

.DAY ONE...TODAY AND TONIGHT

A LINE OF STRONG TO SEVERE THUNDERSTORMS IS FORECAST TO CONTINUE
PROGRESSING EASTWARD THROUGH THE REGION THIS MORNING. DAMAGING
WINDS...LARGE HAIL...AND WATERSPOUTS WILL BE POSSIBLE WITH THESE
THUNDERSTORMS. ANOTHER ROUND OF THUNDERSTORMS MAY DEVELOP LATER
THIS AFTERNOON AND EVENING...POSING ANOTHER RISK OF SEVERE
WEATHER.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

BRISK NORTH WINDS ARE EXPECTED IN THE WAKE OF A LOW PRESSURE
SYSTEM EXPECTED TO TRACK EASTWARD ACROSS THE AREA TONIGHT.

.SPOTTER INFORMATION STATEMENT...
MARINERS ARE URGED TO BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS...AND BE PREPARED TO SEEK SAFE HARBOR IN THE EVENT A
SPECIAL MARINE WARNING IS ISSUED.

13

In the hours before

Local storm report, Apr 27, 2:09 PM CDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
209 PM CDT MON APR 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     TSTM WND DMG     BEAUMONT                30.09N 94.14W
04/27/2015                   JEFFERSON          TX   BROADCAST MEDIA

            MEDIA POSTED PHOTO OF TREE UPROOTED IN BEAUMONT

&&

TWH
Local storm report, Apr 27, 2:28 PM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
228 PM CDT MON APR 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0210 PM     HAIL             FRED                    30.58N 94.18W
04/27/2015  E1.00 INCH       TYLER              TX   PUBLIC

&&

JBRAZZEL
Local storm report, Apr 27, 2:40 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
240 PM CDT MON APR 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     HAIL             7 NW KIRBYVILLE         30.73N 93.98W
04/27/2015  M1.25 INCH       JASPER             TX   PUBLIC

            PUBLIC MEASURED ONE AND A QUARTER INCH HAIL.

&&

TWH
Local storm report, Apr 27, 3:00 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
300 PM CDT MON APR 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0235 PM     HAIL             1 SE MAGNOLIA SPRINGS   30.72N 94.01W
04/27/2015  M1.50 INCH       JASPER             TX   PUBLIC

            PUBLIC POSTED PHOTO OF MEASURED ONE AND A HALF INCH HAIL

&&

TWH
Special weather statement, Apr 27, 3:25 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
325 PM CDT MON APR 27 2015

LAZ028-272115-
RAPIDES LA-
325 PM CDT MON APR 27 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL RAPIDES AND NORTHWESTERN
AVOYELLES PARISHES UNTIL 415 PM CDT...

AT 324 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES NORTHEAST OF ELMER...OR 8 MILES SOUTH OF ALEXANDRIA
INTERNATIONAL AIRPORT...MOVING NORTHEAST AT 40 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ALEXANDRIA...PINEVILLE...ALEXANDRIA INTERNATIONAL AIRPORT...BALL...
KOLIN...LIBUSE...GARDNER...KINGSVILLE...PARADISE...DEVILLE...
HOLLOWAY...ESLER REGIONAL AIRPORT...TIOGA...TIMBER TRAILS AND
WOODWORTH.

LAT...LON 3147 9216 3141 9215 3136 9208 3134 9208
      3130 9216 3133 9219 3133 9222 3132 9223
      3125 9224 3105 9256 3133 9277 3139 9264
      3148 9221
TIME...MOT...LOC 2024Z 233DEG 33KT 3120 9257

RUA
Local storm report, Apr 27, 3:27 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
327 PM CDT MON APR 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     HAIL             RAGLEY                  30.51N 93.23W
04/27/2015  E0.50 INCH       BEAUREGARD         LA   PUBLIC

0320 PM     HAIL             RAGLEY                  30.51N 93.23W
04/27/2015  E0.50 INCH       BEAUREGARD         LA   PUBLIC

&&

JBRAZZEL

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 27, 6:15 AM CDTTornado WarningLCHBeauregard15 min
Apr 27, 6:21 AM CDTSevere Thunderstorm WarningLCHBeauregard, Calcasieu, Vernon39 min
Apr 27, 6:40 AM CDTSevere Thunderstorm WarningLCHCalcasieu, Cameron50 min
Apr 27, 6:41 AM CDTSpecial Marine WarningLCH94 min
Apr 27, 6:58 AM CDTSevere Thunderstorm WarningLCHAllen, Beauregard, Calcasieu, Jefferson Davis, Rapides, Vernon47 min
Apr 27, 7:07 AM CDTTornado WarningLCHVernon23 min
Apr 27, 7:20 AM CDTSevere Thunderstorm WarningLCHAcadia, Allen, Avoyelles, Beauregard, Calcasieu, Cameron and 6 more40 min
Apr 27, 7:25 AM CDTAreal Flood AdvisoryLCHCalcasieu2 hr
Apr 27, 7:59 AM CDTSpecial Weather StatementLCHVermilion46 min
Apr 27, 8:01 AM CDTSpecial Marine WarningLCH59 min
Apr 27, 8:01 AM CDTSevere Thunderstorm WarningLCHAcadia, Avoyelles, Evangeline, Jefferson Davis, Lafayette, Rapides and 3 more44 min
Apr 27, 8:40 AM CDTSpecial Weather StatementLCHRapides65 min
Apr 27, 8:51 AM CDTSpecial Marine WarningLCH114 min
Apr 27, 8:51 AM CDTSevere Thunderstorm WarningLCHIberia, Saint Martin, St. Mary, Vermilion54 min
Apr 27, 9:43 AM CDTRiver Flood WarningLCHLafayette, Vermilion5 days
Apr 27, 10:46 AM CDTSpecial Marine WarningLCH89 min
Apr 27, 12:12 PM CDTSpecial Marine WarningLCH63 min
Apr 27, 12:53 PM CDTSpecial Weather StatementLCHSaint Landry52 min
Apr 27, 12:59 PM CDTSpecial Weather StatementLCHEvangeline46 min
Apr 27, 1:13 PM CDTSpecial Weather StatementLCHAllen, Evangeline47 min
Apr 27, 1:56 PM CDTSpecial Weather StatementLCHBeauregard64 min
Apr 27, 2:00 PM CDTSpecial Weather StatementLCHSaint Landry60 min
Apr 27, 2:05 PM CDTSmall Craft AdvisoryLCH41 hr
Apr 27, 2:28 PM CDTSevere Thunderstorm WarningLCHBeauregard, Vernon47 min
Apr 27, 2:47 PM CDTSevere Thunderstorm WarningLCHAllen, Beauregard, Vernon43 min
Apr 27, 2:57 PM CDTSevere Thunderstorm WarningLCHAllen, Beauregard, Calcasieu, Jefferson Davis48 min
Apr 27, 3:17 PM CDTSevere Thunderstorm WarningLCHVernon43 min
Apr 27, 3:20 PM CDTSevere Thunderstorm WarningLCHAvoyelles, Evangeline, Rapides, Saint Landry40 min
Apr 27, 3:25 PM CDTSpecial Weather StatementLCHRapides50 min
Apr 27, 3:54 PM CDTSpecial Marine WarningLCH96 min
Apr 27, 3:59 PM CDTSevere Thunderstorm WarningLCHAvoyelles, Saint Landry31 min
Apr 27, 4:23 PM CDTSpecial Marine WarningLCH67 min
Apr 27, 4:24 PM CDTSevere Thunderstorm WarningLCHAcadia, Lafayette, Saint Landry, Saint Martin36 min
Apr 27, 4:43 PM CDTSpecial Marine WarningLCH62 min
Apr 27, 4:53 PM CDTSpecial Weather StatementLCHSaint Landry37 min
Apr 27, 5:26 PM CDTSpecial Marine WarningLCH64 min
Apr 27, 5:39 PM CDTSpecial Marine WarningLCH96 min
Apr 27, 5:59 PM CDTSevere Thunderstorm WarningLCHBeauregard, Calcasieu, Cameron45 min
Apr 27, 6:02 PM CDTSpecial Marine WarningLCH28 min
Apr 27, 6:35 PM CDTSpecial Weather StatementLCHJefferson Davis25 min
Apr 27, 6:47 PM CDTSpecial Marine WarningLCH43 min

Nearby

Severe Thunderstorm Warnings in Louisiana, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.